JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RELATIONS BETWEEN CERTAIN DOMAINS IN THE COMPLEX PLANE AND POLYNOMIAL APPROXIMATION IN THE DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RELATIONS BETWEEN CERTAIN DOMAINS IN THE COMPLEX PLANE AND POLYNOMIAL APPROXIMATION IN THE DOMAINS
Kim, Kiwon;
  PDF(new window)
 Abstract
We show that the class of inner chordarc domains is properly contained in the class of exterior quasiconvex domains. We also show that the class of exterior quasiconvex domains is properly contained in the class of John disks. We give the conditions which make the converses of the above results be true. Next , we show that an exterior quasiconvex domain satisfies certain growth conditions for the exterior Riemann mapping. From the results we show that the domain satisfies the Bernstein inequality and the integrated version of it. Finally, we assume that f is a function which is continuous in the closure of a domain D and analytic in D. We show connections between the smoothness of f and the rate at which it can be approximated by polynomials on an exterior quasiconvex domain and a -extension domain.
 Keywords
inner chordarc domain;quasiconvex;John disk;the Bernstein inequality;polynomial approximation;
 Language
English
 Cited by
 References
1.
Acta Math., 1963. vol.109. pp.291-301 crossref(new window)

2.
Differential Geometry and Complex Analysis, 1985. pp.75-86

3.
Introduction to approximation theory, 1966.

4.
Characteristic Properties of Quasidisks, 1982.

5.
J. Math. Pure Appl., 1962. vol.9. pp.353-361

6.
Ann. Acad. Sci. Fenn. Ser. A Ⅰ Math., 1985. vol.10. pp.203-219 crossref(new window)

7.
Extension Domains, 1990.

8.
Ann. Acad. Sci. Fenn. Fer. A Ⅰ Math., 1995. vol.20. pp.419-432

9.
Ann. Acad. Sci. Fenn. Ser. A Ⅰ Math., 1978. vol.4. pp.383-401

10.
Expo. Math., 1991. vol.9. pp.3-43

11.
J. London Math. Soc., 1982. vol.26. pp.78-88

12.
Univalent functions, 1975.

13.
Boundary Behaviour of Conformal Maps, 1992.

14.
Properties of John disks, 1991.

15.
Lectures on n-dimensional quasiconformal mappings, Lecture Notes in Mathematics, 1971. vol.229.

16.
Ann. Acad. Sci. Fenn. Ser. A Ⅰ Math., 1986. pp.77-86